depuis le 05 février 2011 :
Visualisation(s): 19 (1 ULg)
Téléchargement(s): 172 (2 ULg)
print
Michael LANGENBRUCH & Jürgen VOIGT

ON BANACH SPACES INVARIANT UNDER DIFFERENTIATION

Article Open Access
: test functions, distributions, differentiation, hyperfunctions

Abstract

If E is a Fréchet space which is continuously embedded in ’() and invariant under differentiations then E is already contained in C().  If additionally E is a Banach space then E cannot contain ().  We investigate these and several related properties.

Texte intégral

12000 MSC: 46F05, 46F10, 46F15

Pour citer cet article

Michael LANGENBRUCH & Jürgen VOIGT, «ON BANACH SPACES INVARIANT UNDER DIFFERENTIATION», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 69 - Année 2000, Numéro 6, 387 - 393 URL : http://popups.ulg.ac.be/0037-9565/index.php?id=1768.

A propos de : Michael LANGENBRUCH

Carl von Ossietzky Universität Oldenburg, Fachbereich Mathematik, D-26111 Oldenburg, Germany, langenbrucht@mathematik.uni-oldenburg.de

A propos de : Jürgen VOIGT

Technische Universität Dresden, Fachrichtung Mathematik, Institut für Analysis, D-01062 Dresden, Germany, voigt@math.tu-dresden.de